BibTeX record journals/ijsysc/ZhaoZW16a

download as .bib file

@article{DBLP:journals/ijsysc/ZhaoZW16a,
  author    = {Feng Zhao and
               Qingling Zhang and
               Guoliang Wang},
  title     = {\emph{H}\({}_{\mbox{{\(\infty\)}}}\) filtering for piecewise homogeneous
               Markovian jump nonlinear systems},
  journal   = {Int. J. Systems Science},
  volume    = {47},
  number    = {13},
  pages     = {3258--3271},
  year      = {2016},
  url       = {https://doi.org/10.1080/00207721.2015.1116638},
  doi       = {10.1080/00207721.2015.1116638},
  timestamp = {Thu, 14 Dec 2017 16:09:36 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/ijsysc/ZhaoZW16a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics